Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 61, Issue 2, Spring 2009  pp. 331-345.

Generators and relations for certain splitting tree algebras

Authors Zhuang Niu
Author institution: Department of Mathematics and Statistics, University of Calgary, 2500 University Drive, Calgary, Alberta, Canada, T2N 1N4

Summary:  A splitting tree algebra which splits into copies of $\mathbb C$ at each singular point is shown to be the universal $C^*$-algebra generated by finitely many projections with respect to certain relations. Moreover, these generators and relations are described explicitly.

Contents    Full-Text PDF